# SDR SWIA200110461

- Difficulty date: November 21, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 27,521 hours, 35,191 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE OUTBOARD J-CHANNEL HAS DEEP GROOVES AT AFT END OUTBOARD OF AFT GEAR DOOR AREA.  REPLACED J-CHANNEL REPAIR SECTION IAW EMB TECH.  SUPPORT ENGINEERING APPROVAL, REF SST-1003/97 AND EMB120 SRM 51-40-02.
